# SDR DXTA2024071912402

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 13,921 hours, 9,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR: MAIN CABIN DOOR VERY HEAVY WHEN CLOSING AND WHEN OPENING FALLS TO FALLS OPEN WITHOUT ANY FORCE OF THE LOCKING HANDLE.  MADE ADJUSTMENST TO MED COUNTER BALANCE SYSTEM, FWD/AFT SUPPORT STRUTS, MED CLOSING HANDLE AND PUSH ROD AS REQUIRED. OPS CHECKS GOOD. RE-INSTALLED MED STEP ASSY AND COVER PANELS AS REQUIRED, ALL CHECKS GOOD. REF CE-680 AMM 52·10·30 AND 52-10-50. PUSH/PULL SCALE: JE3471 CABLE TENTIOMETER: TL-106166
